Existence of equilibrium pairs in continuous games
Owen, G. (1976), Existence of equilibrium pairs in continuous games, International Journal of Game Theory, 5, 2-3, p. 97-105. http://dx.doi.org/10.1007/BF01753312
TypeArticle accepté pour publication ou publié
Journal nameInternational Journal of Game Theory
MetadataShow full item record
Abstract (EN)It is shown that all continuous two-person general-sum games over the square have equilibrium pairs of mixed strategy. A slight extension of Helly's Second Theorem, which may be of some slight interest in its own right, is used. The result is then generalized to all continuousn-person games on the cube.
Subjects / Keywordscontinuous games; equilibrium pairs
Showing items related by title and author.